Volume 5, Issue 3
On the Cardinalities of Interpolating Restricted Ranges

Guo-Liang Xu & Jia-Kai Li

DOI:

J. Comp. Math., 5 (1987), pp. 210-214

Published online: 1987-05

Preview Full PDF 107 1000
Export citation
  • Abstract

The cardinalities of interpolating restricted range $R_1(m,n)$ for est rational approximation are discussed. The conditions under which the cardinality of $R_1(m,n)$ is 0 or 1 or $\infinite$ are established by usting the results obtained in [3,4].

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-5-210, author = {Guo-Liang Xu and Jia-Kai Li}, title = {On the Cardinalities of Interpolating Restricted Ranges}, journal = {Journal of Computational Mathematics}, year = {1987}, volume = {5}, number = {3}, pages = {210--214}, abstract = { The cardinalities of interpolating restricted range $R_1(m,n)$ for est rational approximation are discussed. The conditions under which the cardinality of $R_1(m,n)$ is 0 or 1 or $\infinite$ are established by usting the results obtained in [3,4]. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9544.html} }
TY - JOUR T1 - On the Cardinalities of Interpolating Restricted Ranges AU - Guo-Liang Xu & Jia-Kai Li JO - Journal of Computational Mathematics VL - 3 SP - 210 EP - 214 PY - 1987 DA - 1987/05 SN - 5 DO - http://dor.org/ UR - https://global-sci.org/intro/article_detail/jcm/9544.html KW - AB - The cardinalities of interpolating restricted range $R_1(m,n)$ for est rational approximation are discussed. The conditions under which the cardinality of $R_1(m,n)$ is 0 or 1 or $\infinite$ are established by usting the results obtained in [3,4].
Guo-Liang Xu & Jia-Kai Li. (1970). On the Cardinalities of Interpolating Restricted Ranges. Journal of Computational Mathematics. 5 (3). 210-214. doi:
Copy to clipboard
The citation has been copied to your clipboard